File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Conference Paper: Robust H∞ control of markovian jump linear systems with uncertain switching probabilities

TitleRobust H∞ control of markovian jump linear systems with uncertain switching probabilities
Authors
KeywordsLinear Matrix Inequalities
Markovian Parameters
Robust H∞ Control
Uncertainties
Issue Date2005
Citation
Ifac Proceedings Volumes (Ifac-Papersonline), 2005, v. 16, p. 417-422 How to Cite?
AbstractThis paper is concerned with the robust H∞ control of Markovian jump linear systems with uncertain switching probabilities. The uncertain system under consideration involves norm-bounded uncertainties in system matrices and element-wise bounded uncertainties in the mode transition rate matrix. A new criterion is established to test the robust H ∞ performance in terms of linear matrix inequalities and a su±cient condition is addressed for constructing a robust state-feedback controller such that the closed-loop system is robustly mean square stable and has the desired H∞ performance level. A globally convergent algorithm involving convex optimization is also proposed to find such controllers effectively. Finally, a numerical example illustrates the usefulness of the developed theory. Copyright © 2005 IFAC.
Persistent Identifierhttp://hdl.handle.net/10722/159035
ISSN
References

 

DC FieldValueLanguage
dc.contributor.authorXiong, Jen_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2012-08-08T09:05:15Z-
dc.date.available2012-08-08T09:05:15Z-
dc.date.issued2005en_US
dc.identifier.citationIfac Proceedings Volumes (Ifac-Papersonline), 2005, v. 16, p. 417-422en_US
dc.identifier.issn1474-6670en_US
dc.identifier.urihttp://hdl.handle.net/10722/159035-
dc.description.abstractThis paper is concerned with the robust H∞ control of Markovian jump linear systems with uncertain switching probabilities. The uncertain system under consideration involves norm-bounded uncertainties in system matrices and element-wise bounded uncertainties in the mode transition rate matrix. A new criterion is established to test the robust H ∞ performance in terms of linear matrix inequalities and a su±cient condition is addressed for constructing a robust state-feedback controller such that the closed-loop system is robustly mean square stable and has the desired H∞ performance level. A globally convergent algorithm involving convex optimization is also proposed to find such controllers effectively. Finally, a numerical example illustrates the usefulness of the developed theory. Copyright © 2005 IFAC.en_US
dc.languageengen_US
dc.relation.ispartofIFAC Proceedings Volumes (IFAC-PapersOnline)en_US
dc.subjectLinear Matrix Inequalitiesen_US
dc.subjectMarkovian Parametersen_US
dc.subjectRobust H∞ Controlen_US
dc.subjectUncertaintiesen_US
dc.titleRobust H∞ control of markovian jump linear systems with uncertain switching probabilitiesen_US
dc.typeConference_Paperen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-79960746047en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-79960746047&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume16en_US
dc.identifier.spage417en_US
dc.identifier.epage422en_US
dc.identifier.scopusauthoridXiong, J=8546678700en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats